# SDR AWXA200400058

- Difficulty date: December 5, 2003
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C2660399SP
- Condition: Delaminated
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK FOUND THE NR 3 SLAT OUTBOARD END UPPER WEDGE SKIN DELAMINATED.  MAINTENANCE CUT OUT DELAMINATED AREA NR 3 SLAT OUTBOARD END UPPER WEDGE SKIN; CLEANED AND PREPARED AREA; FABRICATED REPAIR DOUBLERS; INSTALLED BOND REPAIR IAW B737-300 SRM 51-70-10, FIG 16, PG 67-69.
